MathSciNet Relay Station
MathSciNet bibliographic data
MR1995481 45J05 (34A40 34K12)
Jankowski, T. Integro-differential inequalities with initial time difference and applications. Acta Math. Hungar. 100 (2003), no. 4, 329–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement